# SDR HNAA2013061400335

- Difficulty date: June 14, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 45,043 hours, 53,450 cycles
- Engine: Pwa PW123
- System (JASC): 7320 · Fuel Controlling System
- Part: Mfc
- Part number: 311709401
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE FAILED TO MAKE TAKEOFF POWER.  ONLY 70 PERCENT TORQUE WITH POWER LEVER COMPLETELY FORWARD.  R & R NR 2 MFC IAW WC 76-00-02Q AND 73-00-01R.  OPS AND LEAKED CHECKED GOOD.
